Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 34 found articles
 
 
  Radial symmetry and monotonicity of the positive solutions for k -Hessian equations
 
 
Title: Radial symmetry and monotonicity of the positive solutions for k -Hessian equations
Author: Zhang, Lihong
Liu, Qi
Appeared in: Applied mathematics letters
Paging: Volume 135 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands